Alert archive / Iowa / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 97, NWS La Crosse, WI

July 5, 2022Allamakee County, Clayton County, Iowa; Crawford County, Grant County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 5, 2022, 6:24 PM CDT for Allamakee County, Clayton County, Iowa; Crawford County, Grant County, Wisconsin. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2022, 6:24 PM CDT (23:24 UTC)
Expired
Jul 5, 2022, 7:15 PM CDT
In force
51 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Allamakee County, IA, Clayton County, IA, Crawford County, WI, Grant County, WI

The radar

The La Crosse radar (KARX), 93 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 4:34 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2022-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2022-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2164 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1507 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

365 
WUUS53 KARX 052324
SVRARX
IAC005-043-WIC023-043-060015-
/O.NEW.KARX.SV.W.0097.220705T2324Z-220706T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
624 PM CDT Tue Jul 5 2022

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Western Clayton County in northeastern Iowa...
  South central Allamakee County in northeastern Iowa...
  West central Grant County in southwestern Wisconsin...
  Southwestern Crawford County in southwestern Wisconsin...

* Until 715 PM CDT.

* At 623 PM CDT, a severe thunderstorm was located over Monona, or 11
  miles west of Prairie Du Chien, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Farmersburg around 630 PM CDT.
  McGregor and Marquette around 635 PM CDT.
  Garnavillo around 645 PM CDT.
  Guttenberg around 700 PM CDT.

Other locations impacted by this severe thunderstorm include Volney,
Spook Cave Campground, Giard, Watson, Bridgeport, National and Patch
Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4306 9160 4317 9139 4295 9086 4273 9120
TIME...MOT...LOC 2323Z 315DEG 32KT 4306 9136 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JAR
3 follow-up statements
319 
WWUS53 KARX 052337
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
637 PM CDT Tue Jul 5 2022

IAC005-052347-
/O.CAN.KARX.SV.W.0097.000000T0000Z-220706T0015Z/
Allamakee IA-
637 PM CDT Tue Jul 5 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ALLAMAKEE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Iowa...and southwestern Wisconsin.

LAT...LON 4273 9120 4302 9145 4308 9135 4308 9119
      4295 9086
TIME...MOT...LOC 2337Z 306DEG 30KT 4299 9123 

$$

IAC043-WIC023-043-060015-
/O.CON.KARX.SV.W.0097.000000T0000Z-220706T0015Z/
Clayton IA-Grant WI-Crawford WI-
637 PM CDT Tue Jul 5 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CENTRAL CLAYTON...WEST CENTRAL GRANT AND SOUTHWESTERN CRAWFORD
COUNTIES...

At 637 PM CDT, a severe thunderstorm was located near McGregor, or
near Prairie Du Chien, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Prairie Du Chien around 640 PM CDT.
  Garnavillo around 645 PM CDT.
  Guttenberg around 700 PM CDT.
  Bloomington around 705 PM CDT.

Other locations impacted by this severe thunderstorm include 
Froelich, Spook Cave Campground, Wyalusing State Park, Giard, and 
Clayton Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4273 9120 4302 9145 4308 9135 4308 9119
      4295 9086
TIME...MOT...LOC 2337Z 306DEG 30KT 4299 9123 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JAR
712 
WWUS53 KARX 060000
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
700 PM CDT Tue Jul 5 2022

WIC023-060009-
/O.CAN.KARX.SV.W.0097.000000T0000Z-220706T0015Z/
Crawford WI-
700 PM CDT Tue Jul 5 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CRAWFORD COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Iowa...and southwestern Wisconsin.

LAT...LON 4289 9124 4300 9110 4299 9106 4300 9105
      4301 9101 4295 9086 4277 9115
TIME...MOT...LOC 2359Z 315DEG 32KT 4285 9103 

$$

IAC043-WIC043-060015-
/O.CON.KARX.SV.W.0097.000000T0000Z-220706T0015Z/
Clayton IA-Grant WI-
700 PM CDT Tue Jul 5 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CENTRAL CLAYTON AND WEST CENTRAL GRANT COUNTIES...

At 659 PM CDT, a severe thunderstorm was located near Guttenberg,
moving southeast at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
central Clayton and west central Grant Counties, including the
following locations... Wyalusing State Park, Glen Haven, Jellystone
Park Near Bagley, Patch Grove, Clayton, Bagley and Brodtville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4289 9124 4300 9110 4299 9106 4300 9105
      4301 9101 4295 9086 4277 9115
TIME...MOT...LOC 2359Z 315DEG 32KT 4285 9103 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JAR
410 
WWUS53 KARX 060010
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
710 PM CDT Tue Jul 5 2022

IAC043-WIC043-060020-
/O.EXP.KARX.SV.W.0097.000000T0000Z-220706T0015Z/
Clayton IA-Grant WI-
710 PM CDT Tue Jul 5 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLAYTON AND WEST
CENTRAL GRANT COUNTIES WILL EXPIRE AT 715 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Iowa...and southwestern Wisconsin.

LAT...LON 4289 9124 4300 9110 4299 9106 4300 9105
      4301 9101 4295 9086 4277 9115
TIME...MOT...LOC 0010Z 315DEG 32KT 4279 9095 

$$

JAR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:25 PM CDT, 3 hours 59 minutes earlier.

Area forecast discussion, Jul 5, 2:25 PM CDT, 3 hours 59 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
225 PM CDT Tue Jul 5 2022

.DISCUSSION...(This evening through Tuesday)
Issued at 225 PM CDT Tue Jul 5 2022

Key Messages:

 - Severe storms possible this evening

 - Turning more seasonable

Today's Heat:

Most recent surface observations show that temperatures have climbed
well into the 80s across much of the area with portions of far
southwest Wisconsin and northeast Iowa getting into the low 90s.
Associated heat indices around 105 were observed for these warmer
areas across the southern portions of the forecast area. Relief will
come later this evening as temperatures start decreasing with
overnight low temperatures dipping into the 60s to near 70s.

Evening Storms/Severe Treat:

Besides the heat, the other main concern today is the severe storm
risk this evening. Compared to the 05.12z early morning guidance,
the latest runs of the meso-models have come in better agreement
pinging off of the ongoing convection in South Dakota continuing
this derecho to the southeast with notable bowing segments. If this
complex continued on its current trajectory, then portions of south
central Minnesota and portions of northeast Iowa would be clipped by
this system early this evening. However, if it accelerates then the
arrival time would be earlier. Additionally, some meso-models hint
at convection firing up along a surface boundary ahead of the
convection out west. Surface observational analysis this early
afternoon has a surface boundary stretching from northwest Iowa
through southern Wisconsin. This is also depicted in the satellite
imagery as well. The associated cumulus field has remained fairly
stable and capped this early afternoon. If there is enough low-level
convergence to overcome the what little of a capping inversion is
left by late afternoon, storms would have PLENTY of instability to
work with. The 05.16Z RAP has MUCAPE values exceeding 5000 J/kg late
this afternoon. SPC mesoscale analysis highlights this area south of
I-90 nearly aligned with the surface boundary with decent effective
bulk shear up to 45 knots. There is an increased threat for heavy
rainfall and potential flooding where there are repeated rounds of
storms over the same location. Cannot rule out some hail with these
potentially pulse like initial storms. As for the derecho, damaging
winds are the main threat, but with any local surge or bowing
segment, cannot rule out a quick spin up/tornado.

As the system approaches from the west, instability begins to wane.
A diminishing trend is noted in the CAM solutions as it exits the
region overnight.

Mid-Week Precipitation:

Wednesday's precipitation still has plenty of uncertainty associated
with it. Depending on how the daytime/evening precipitation plays
out, some of that could be lingering into Wednesday night or early
Thursday morning. The 05.12Z runs of the RAP and NAM push for a
wetter solution Wednesday night, causing the precip to take longer
to push eastward out of the area or dissipate. But other hi-res
models suggest earlier timing and/or an overall drier forecast.
Overall, still a good amount of uncertainty in how that
precipitation will play out, so have low confidence in the rain's
timing into Thursday.

Seasonable End to the Week:

Mid-week, an upper-level ridge will start shifting to the east. As
it shifts, the area will settle into a northwest flow pattern,
bringing more seasonable early July temperatures in the low 80s.Late-
week, there are some hints that a shortwave embedded in the
ridge will bring precipitation again to the area. The GFS pushes for
this solution more than the EC, though both do have some hints of
precipitation for Thursday night into Friday. The GFS pushes for a
tad more shortwave energy to be present over the area, and thus has
a stronger signal for precipitation. However, with this still
being a couple days out, there are still wrinkles to iron out that
should become clearer in future model runs. This weekend looks to
be a nice, seasonable one, with dry weather expected Saturday and
temperatures continuing to be in the low 80s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1221 PM CDT Tue Jul 5 2022

Main concern today is the potential for thunderstorms late this
early evening. If ongoing convection in South Dakota continues at
its current pace and trajectory, then KRST would have thunderstorms
arriving around 01z and 02z for KLSE. Although, a majority of the
meso-models have convective development remaining south of the
airports. Just mentioned VCTS as the airports look to be on the
northern edge of the most intense part of the storm, but will
closely monitor and amend as needed as this event evolves.

Otherwise, winds will be light remaining less than 10 knots from the
north/northeast today but increase slightly from the east tomorrow
early morning after 09z. MVFR/IFR ceilings look to move back into
the region from the east around 09z as well. But not as confident on
fog/visibility reductions with the signal not being as strong in the
ensemble guidance compared to what it was for this past foggy
morning.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory until 8 PM CDT this evening for WIZ053>055-061.

MN...Heat Advisory until 8 PM CDT this evening for MNZ094>096.

IA...Heat Advisory until 8 PM CDT this evening for IAZ008>011-018-019-
     029-030.

&&

DISCUSSION...Dahl/Peters
AVIATION...Peters
Hazardous weather outlook, Jul 5, 3:57 PM CDT, 2 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
357 PM CDT Tue Jul 5 2022

IAZ008>011-018-019-029-030-MNZ094>096-WIZ053>055-061-061845-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Mower-Fillmore-Houston-Vernon-Crawford-Richland-Grant-
357 PM CDT Tue Jul 5 2022

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest Wisconsin.

.DAY ONE...Tonight

Severe storms are expected to roll across the area this evening.
Damaging winds and heavy rain will be the main threats. The heavy
rain could lead to flash flooding. Some large hail could also
occur.

A heat advisory is in effect for into the evening as well.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There will be additional storm chances into Thursday. Organized
severe weather is not expected.

More storm chances on Sunday. Its too early to discern if there
would be a severe risk.

.SPOTTER INFORMATION STATEMENT...

A few spotter groups will likely be needed this evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

MNZ079-086>088-WIZ017-029-032>034-041>044-061845-
Wabasha-Dodge-Olmsted-Winona-Taylor-Clark-Buffalo-Trempealeau-
Jackson-La Crosse-Monroe-Juneau-Adams-
357 PM CDT Tue Jul 5 2022

This Hazardous Weather Outlook is for portions of southeast
Minnesota and western into north central Wisconsin.

.DAY ONE...Tonight

Heat indices will top out in the 90s late this afternoon into the
early evening.

Storms are possible tonight, generally along and south of
Interstate 94. A few could be strong with a greater severe risk
farther south.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There will be additional storm chances into Thursday. Organized
severe weather is not expected.

More storm chances on Sunday. Its too early to discern if there
would be a severe risk.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

04

In the hours before

Special weather statement, Jul 5, 4:51 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service La Crosse WI
451 PM CDT Tue Jul 5 2022

IAZ010-011-029-030-WIZ054-055-061-052245-
Clayton IA-Winneshiek IA-Fayette IA-Allamakee IA-Richland WI-
Crawford WI-Grant WI-
451 PM CDT Tue Jul 5 2022

...A strong thunderstorm will impact portions of northwestern
Clayton, northern Fayette, Allamakee, Winneshiek, northern Grant,
southern Richland and Crawford Counties through 545 PM CDT...

At 450 PM CDT, Doppler radar was tracking strong thunderstorms from
northeast Iowa into southwest Wisconsin.

HAZARD...Winds nearing 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Iowa...and southwestern Wisconsin.

&&

LAT...LON 4335 9208 4336 9019 4317 9020 4320 9026
      4320 9028 4321 9029 4321 9035 4320 9043
      4293 9043 4291 9208
TIME...MOT...LOC 2150Z 252DEG 12KT 4318 9177

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

JAR
Local storm report, Jul 5, 5:19 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
519 PM CDT TUE JUL 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             PRESTON                 42.97N 90.55W
07/05/2022  E0.75 INCH       GRANT              WI   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED NEAR HIGHWAY 18 EAST OF FENNIMORE

&&

SHEA
Special weather statement, Jul 5, 5:45 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service La Crosse WI
545 PM CDT Tue Jul 5 2022

IAZ008>011-018-019-029-030-WIZ053>055-061-060015-
Clayton IA-Winneshiek IA-Floyd IA-Howard IA-Chickasaw IA-Fayette IA-
Allamakee IA-Mitchell IA-Richland WI-Vernon WI-Crawford WI-Grant WI-
545 PM CDT Tue Jul 5 2022

...Strong thunderstorms will impact portions of northeast Iowa and
southwest Wisconsin through 715 PM CDT...

At 542 PM CDT, Doppler radar was tracking a line of strong
thunderstorms across northeast Iowa into southwest Wisconsin.

HAZARD...Winds nearing 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central and northeastern Iowa...and southwestern Wisconsin.

&&

LAT...LON 4350 9302 4348 9019 4317 9019 4321 9029
      4320 9043 4283 9043 4283 9208 4291 9208
      4291 9303
TIME...MOT...LOC 2242Z 267DEG 49KT 4319 9166

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

JAR
Local storm report, Jul 5, 6:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
612 PM CDT TUE JUL 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             2 S MONTFORT            42.94N 90.43W
07/05/2022  M0.70 INCH       GRANT              WI   PUBLIC

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:18 PM CDTSpecial Weather StatementARXFayette42 min
Jul 4, 7:26 PM CDTSevere Thunderstorm WarningARXClayton, Fayette49 min
Jul 4, 8:11 PM CDTSevere Thunderstorm WarningARXClayton49 min
Jul 4, 8:22 PM CDTSpecial Weather StatementARXFayette23 min
Jul 4, 8:32 PM CDTTornado WarningARXFayette23 min
Jul 4, 8:49 PM CDTSevere Thunderstorm WarningARXClayton32 min
Jul 4, 8:53 PM CDTSevere Thunderstorm WarningARXClayton, Fayette52 min
Jul 5, 4:51 PM CDTSpecial Weather StatementARXAllamakee, Winneshiek54 min
Jul 5, 5:45 PM CDTSpecial Weather StatementARXAllamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more90 min
Jul 5, 6:17 PM CDTFlood WatchARXAllamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more7 hr
Jul 4, 7:37 PM CDTSpecial Weather StatementARXGrant23 min
Jul 4, 7:41 PM CDTSevere Thunderstorm WarningARXGrant19 min
Jul 4, 8:06 PM CDTSpecial Weather StatementARXGrant24 min
Jul 5, 6:58 PM CDTSevere Thunderstorm WarningARXGrant18 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2022Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.